×

Sur les limites projectives et inductives. (French) Zbl 0128.24704


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] P. S. ALEXANDROFF , On local properties of closed sets (Ann. Math., t. 36, 1935 , p. 1-35). Zbl 0011.03901 | JFM 61.1361.01 · Zbl 0011.03901
[2] A. BOREL , The Poincaré duality in generalized manifolds (Mich. Math. J., t. 4, 1957 , p. 227-239). Article | MR 20 #4842 | Zbl 0142.40402 · Zbl 0142.40402
[3] A. BOREL et J. C. MOORE , Homology theory for locally compact spaces (Mich. Math. J., t. 7, 1960 , p. 137-159). Article | MR 24 #A1123 | Zbl 0116.40301 · Zbl 0116.40301
[4] A. BOREL et HAEFLIGER , Classe d’homologie fondamentale (Bull. Soc. Math. Fr., t. 89, 1961 , p. 461-513). Numdam | MR 26 #6990 | Zbl 0102.38502 · Zbl 0102.38502
[5] R. DEHEUVELS , Homologie dans un antifaisceau (C. R. Acad. Fr., t. 250, 1960 , p. 2492-2494). MR 26 #1884 | Zbl 0097.16002 · Zbl 0097.16002
[6] R. DEHEUVELS , Exposé au Séminaire Dubreil-Pisot , 1961 . Numdam
[7] R. DEHEUVELS , Homologie des ensembles ordonnés et des espaces topologiques (Bull. Soc. Math. Fr., t. 90, 1962 , p. 261-320). Numdam | MR 29 #5874 | Zbl 0171.21902 · Zbl 0171.21902
[8] O. GERSTNER , Homologie-Moduln über abelschen Halbgruppen. Bestimmung der Cechschen Homologie-Moduln eines Raumes X durch einer Funktionenring über X (Bonner Math. Schr., t. 12, 1960 , p. 47-73). MR 23 #A4140 | Zbl 0094.17102 · Zbl 0094.17102
[9] R. GODEMENT , Théorie des faisceaux . Hermann, Paris, 1958 . · Zbl 0080.16201
[10] A. GROTHENDIECK , Séminaire de Géométrie Algébrique de l’Institut des Hautes Études Scientifiques , 1962 , exp. 1.
[11] S. T. HU , Algebraic local invariants of topological spaces (Composit. Math., t. 13, 1958 , p. 173-218). Numdam | MR 21 #2980 | Zbl 0087.38101 · Zbl 0087.38101
[12] JOHN JOHNSEN , On a non-functorial subcomplex of the singular complex inducing isomorphismes in homology (Matematisk Seminar, Universitetet i Oslo, n^\circ 7, 1964 ).
[13] Y. KAWADA , Theory of cosheaves . J. Fac. Sc. Univ. Tokyo, Sect. I, t. 8, 1960 , p. 439-506). MR 23 #A641 | Zbl 0119.18301 · Zbl 0119.18301
[14] O. A. LAUDAL , Sur la limite projective et la théorie de la dimension I et II , Séminaire C. Ehresmann, Paris, 1961 . Numdam | Zbl 0192.11001 · Zbl 0192.11001
[15] O. A. LAUDAL , Cohomologie et homologie pour les ensembles ordonnés , Séminaire C. Ehresmann, Paris, 1962 . Numdam | Zbl 0192.11002 · Zbl 0192.11002
[16] O. A. LAUDAL , Cohomologie locale . Applications (Math. Scand., t. 12, 1963 , p. 147-162). MR 35 #2275 | Zbl 0136.20101 · Zbl 0136.20101
[17] O. A. LAUDAL , Quelques remarques sur la cohomologie et l’homologie d’un espace topologique (Matematisk Seminar, Universitetet i Oslo, n^\circ 12, 1963 ). MR 35 #2275 · Zbl 0136.20101
[18] O. A. LAUDAL , Produits dans la théorie des limites projectives et inductives (Matematisk Seminar. Universitetet i Oslo, n^\circ 3, 1964 ).
[19] E. LUFT , Eine Verallgemeinerung der Čechsen Homologie-theorie (Bonner Math. Schr., t. 8, 1959 ). MR 21 #3841 | Zbl 0115.40302 · Zbl 0115.40302
[20] J. MILNOR , On the Steenrod homology theory (non publié). · Zbl 0954.55004
[21] G. NOEBELING , Cohomologie-Moduln über abelschen Halbgruppen (Bonner Math. Schr., t. 12, 1960 , p. 1-32). Zbl 0094.17003 · Zbl 0094.17003
[22] G. NOEBELING , Über die Derivierten des inversen und des direkten Limes einer Modul-familie (Topology, t. 1, 1962 , p. 47-63). Zbl 0107.01504 · Zbl 0107.01504
[23] F. RAYMOND , Local cohomology groups with closed supports (Math. Zeitschr., t. 76, 1961 , p. 31-41). Article | MR 23 #A3560 | Zbl 0100.19103 · Zbl 0100.19103
[24] J. E. ROOS , Sur les dérivés de lim.\leftarrow Applications (C. R. Acad. Fr., t. 252, 1961 , p. 3702-3704). MR 24 #A1938 | Zbl 0102.02501 · Zbl 0102.02501
[25] J. E. ROOS , Bidualité et structure des foncteurs dérivés de lim\leftarrow dans la catégorie des modules sur un anneau régulier (C. R. Acad. Sc., t. 254, 1962 , p. 1556-1558). MR 25 #106a | Zbl 0105.01303 · Zbl 0105.01303
[26] J. E. ROOS , Ibid., (C. R. Acad. Sc., t. 254, 1962 , p. 1720-1722). MR 25 #106b | Zbl 0109.25203 · Zbl 0109.25203
[27] J. P. SERRE , Un théorème de dualité (Commentarii Math. Helv., t. 29, 1955 , p. 9-26). MR 16,736d | Zbl 0067.16101 · Zbl 0067.16101
[28] SPANIER , Cohomology theory for general spaces (Ann. Math., t. 49, 1948 , p. 407-427). MR 9,523d | Zbl 0035.24801 · Zbl 0035.24801
[29] N. STEENROD , Regular cycles of compact metric spaces (Ann. Math., t. 41, 1940 , p. 833-851). MR 2,73c | Zbl 0025.23405 | JFM 66.0952.02 · Zbl 0025.23405
[30] Z. Z. YEH , Higher inverse limits and homology theories . Thèse, Princeton, 1959 .
[31] E. C. ZEEMAN , Dihomology I. Relations between homology theories (Proc. London Math. Soc., (3), t. 12, 1962 , p. 609-638). MR 27 #2980a | Zbl 0109.41302 · Zbl 0109.41302
[32] E. C. ZEEMAN , Dihomology II. The spectral theories of a map (Proc. London Math. Soc., (3), t. 12, 1962 , p. 639-689). MR 27 #2980b | Zbl 0109.41302 · Zbl 0109.41302
[33] E. C. ZEEMAN , Dihomology III. A generalization of the Poincaré duality for manifolds (Proc. London Math. Soc., t. 13, 1963 , p. 155-183). MR 27 #2980c | Zbl 0109.41302 · Zbl 0109.41302
[34] M. ZISMAN , Travaux de Borel-Haefliger-Moore (Séminaire Bourbaki, t. 240, 1961 - 1962 , p. 1-9). Numdam | Zbl 0116.40302 · Zbl 0116.40302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.